# SDR QXEA9600032

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Component: Dhav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLOOR PROXIMITY LIGHTS AT ROW 1 TO 8 ILLUMINATE WITHOUT CAUSE.  AIRCRAFT FERRIED TO PDX FOR REPAIR.  WIRE AT SEAT 8 A/B REPAIRED AND BATTERY PACK REPLACED.  LIGHTS OPS CHECKED GOOD.
